# SDR YV3R201911220214

- Difficulty date: November 5, 2019
- Submitted: November 22, 2019
- Operation: General aviation
- Aircraft: N593KM
- Make and model: Robsin R66
- Aircraft serial: 0887
- Aircraft time: 69 hours
- Engine: Allsn 250C30
- System (JASC): 5100 · Standard Practices/Structures
- Part: Sensor
- Part number: G7683
- Condition: Defective
- Location: Not Reported
- Part time: 69 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED SENSOR ASSEMBLY P/N: G768-3 IS DEFECTIVE.
